×

zbMATH — the first resource for mathematics

An application of the division theory of elliptic functions to diophantine approximation. (English) Zbl 0216.04403

MSC:
11J85 Algebraic independence; Gel’fond’s method
14H52 Elliptic curves
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baker, A.: Linear forms in the logarithms of algebraic numbers. Mathematika13, 204-216 (1966). · Zbl 0161.05201 · doi:10.1112/S0025579300003971
[2] Cartan, H., Eilenberg, S.: Homological algebra. Princeton Math. Ser. Princeton19, (1956). · Zbl 0075.24305
[3] Coates, J.: An effectivep-adic analogue of a theorem of Thue III. The diophantine equationsy 2=x3+k. To appear in Acta Arithmetica.
[4] Feldman, N.: An elliptic analogue of an inequality of A.O. Gelfond. Trudy Moskov. Mat. Obsc.18, 65-76 (1968).
[5] Fricke, R.: Die elliptischen Funktionen und ihre Anwendungen, Vols. 1, 2. Leipzig and Berlin: B. G. Teubner 1916. · JFM 46.0599.02
[6] Schneider, T.: Einführung in die transzendenten Zahlen. Berlin-Göttingen-Heidelberg: Springer 1957. · Zbl 0077.04703
[7] Serre, J.-P.: Abelianl-adic representations and elliptic curves. New York: Benjamin 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.